Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking lortab for injuries. Hydrocodone done in hospital. Further treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5155 Questions
i'm taking something for some injuries,and have been told that its lortab 7.5/325 its marked 3M66 now i've seen this marking on midol,and it doesn't releive my pain as the hydrocodone had done in the hospital with different markings,do you think that theres a chance that,perhapes the cna's here are to smart and are giving midol instead of lortab/hydrocodo,i can't find it, looking for it from a to z .its white ,capsule shaped,and has 3M66 on it. thankyou
Posted Mon, 2 Sep 2013 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer:
Not too sure, show it to a pharmacist.

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this mix up. For sure, I don't know what has transpired but I will suggest that you don't raise any accusations.

I will suggest the following steps.
1. verify whether for real the doctors maintained you on the same drug upon discharge from the hospital. This is because they are often changed when the drugs can be potentially abused.If the answer is yes, then maybe that is the substitute. If it is no, then,
2. Ask the CNA who gave you to confirm whether it is for real the lortab you were prescribed that they are serving or could it be a mistake. Or any there any reasons for that.
3. If they maintain it is lortab, then get the pill to the pharmacy and request for identification. They have a software to do this(identify pills from markings).
You may also want to use this site and search for the printings and description because the information you have provided is not corresponding to any pill. WWW.WWWW.WW
Hope this helps and provides guidance. If you have more related questions, please feel free to ask me and i will gladly answer them.
I wish you good health and hope you get answers to this troubling finding.
Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor